图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
自动化与信息科学期刊
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN 打印: 1064-2315
ISSN 在线: 2163-9337

卷:
卷 52, 2020 卷 51, 2019 卷 50, 2018 卷 49, 2017 卷 48, 2016 卷 47, 2015 卷 46, 2014 卷 45, 2013 卷 44, 2012 卷 43, 2011 卷 42, 2010 卷 41, 2009 卷 40, 2008 卷 39, 2007 卷 38, 2006 卷 37, 2005 卷 36, 2004 卷 35, 2003 卷 34, 2002 卷 33, 2001 卷 32, 2000 卷 31, 1999 卷 30, 1998 卷 29, 1997 卷 28, 1996

自动化与信息科学期刊

DOI: 10.1615/JAutomatInfScien.v49.i4.40
pages 37-47

Optimal Control Synthesis for Stochastic Dynamical Systems of Random Structure with the Markovian Switchings

Arkabrata Das
Institute of Mathematics and Applications, Andharua, Bhubaneswar, Odisha (India)
Taras O. Lukashiv
Chernovtsy Yu. Fedkovich National University, Chernovtsy, Ukraine
Igor V. Malyk
Chernovtsy Yuriy Fedkovich National University, Chernovtsy

ABSTRACT

The problem of synthesis of optimal control for stochastic dynamical system of random structures with the Markovian switchings is solved. For determination of the corresponding functions for construction of the Bellman functional and optimal control the system of differential equations is written, for which the existence of the unique solution was substantiated.


Articles with similar content:

Synthesis of the Optimal Control for Linear Stochastic Dynamical Systems with Finite Aftereffect and Poisson Disturbances
Journal of Automation and Information Sciences, Vol.40, 2008, issue 10
Vladimir K. Yasinskiy, Taras O. Lukashiv, Lyubov I. Yasinskaya
Optimal Control for Matrix Differential Equation by the Bellman Method
Journal of Automation and Information Sciences, Vol.32, 2000, issue 10
Fedor G. Garashchenko, Vladimir V. Pichkur
Walsh Functions in Linear-Quadratic Optimization Problems of Linear Nonstationary Systems
Journal of Automation and Information Sciences, Vol.51, 2019, issue 8
Yuriy A. Timoshin , Alexander A. Stenin, Irina G. Drozdovich
Homogenization of Optimal Control Problems of Coefficients of Linear Elliptic Equations
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
R. I. Korgut, A. I. Egorov
Discrete Optimal Control of Descriptor Systems with Variable Parameters
Journal of Automation and Information Sciences, Vol.43, 2011, issue 5
Larisa A. Vlasenko, Mikhail F. Bondarenko, Anatoliy G. Rutkas